# SDR QXEA200400079

- Difficulty date: January 27, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 14,484 hours, 20,685 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- UPPER OUTBOARD FITTING FOR MOUNT SCREW OF LEADING EDGE 511 AL IS CRACKED.  REPAIRED IAW DHC-8 SRM 51-40-00.
